# SDR SWAA2021030946629

- Difficulty date: February 1, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 39,462 hours, 23,697 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR VARRIER LH SIDE AT MAIN WHEEL WELL COMPARTME / REPAIRED VAPOR BARRIER LH SIDE AT MAIN WHEEL WELL COMPARTMENT ASPER B737-700 SRM 51-70-04-2R-10 REP 10 TOOL USED CALIPER PN 500-197-30 SN 15120589 DUE DATE 14-SEP-21 HOTBONDER PN HCS9200B SN 13061394 DUE DATE 09-JUL-21 SCALE PN CL5000 SN AE-407388 DUE DATE 03-MAR-21 SCALE PN CL5000 SN AE-407336 DUE DATE 23-JUL-21
